# SDR 07FDEA00336

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOORBEAM AT BS 277 UPPER SURFACE OF UPPER CHORD GOUGED AT LBL 14.5 BLEND DAMAGE, ORIGINAL THICKNESS .090'' AMOUNT REMAINING 0.075'' HFEC IAW EA# I070063, ROTO PEENED, TREATED, PRIMED, REF FED EX EA NR 7-5310-107610.
